----------------------- Advertisement --------------------------
Q&A
If you have any query about any medical problem get an answer from an expert
  Comments: Read | Post

Giddiness - vomiting

Monday, 25 June 2001
Answered by: Dr. Devinder Rai
Consultant Otorhinolaryngologist
Sir Ganga Ram hospital
New Delhi
Google Buzz

Q. I am experiencing frequent giddiness followed by vomitting and feel that the whole surrounding is rotating. I have this for the last 3 months. I am working in computers atleast 6 hrs a day, but my eyesight is perfect as per the specialist. One of my ears is about 80% deaf. I consulted ENT surgeon also for this problem. I am under his treatment for the last 2 months, but there is no reduction for my problem. Even the scanning of the brain couldn't detect any disorder.I am having the Betavert tab twice a day. I am really afraid of going to office since it happened many times in the office also. X-Ray of my neck portion shows slight spondilytis, but it is negligible. I would request your opinion regarding whome to consult. I am located in Mumbai.

A.  Your condition seems to be Vertigo, which is most probably due to an imbalance of the fluids in the inner ear. Though to fully establish this an investigation called electronystagmography may be required. In the mean time the treatment that you are on may be required to be augmented by tablet Stemetil 5 mg 2-3 times a day for a period of 3-5 days. I would also recommend that as soon as you get stable you should stop the medication and undergo a series of exercises called the Cawthorne Cooksey Vestibular Exercises so that a central compensation takes place, or to have the Eplyãs canalith repositioning maneuver performed. As you are living in Mumbai you can consult Dr. Milind V. Kirtane whose email add. is drmvk@bom2.vsnl.net.in or Prabodh Karnik whose email add. is drkarnik@vsnl.com

A.  Your condition seems to be Vertigo, which is most probably due to an imbalance of the fluids in the inner ear. Though to fully establish this an investigation called electronystagmography may be required. In the mean time the treatment that you are on may be required to be augmented by tablet Stemetil 5 mg 2-3 times a day for a period of 3-5 days. I would also recommend that as soon as you get stable you should stop the medication and undergo a series of exercises called the Cawthorne Cooksey Vestibular Exercises so that a central compensation takes place, or to have the Eplyãs canalith repositioning maneuver performed. As you are living in Mumbai you can consult Dr. Milind V. Kirtane whose email add. is drmvk@bom2.vsnl.net.in or Prabodh Karnik whose email add. is drkarnik@vsnl.com

Comments: Read | Post
More from this section
More »
Post comments
We request you not to tell us about your medical problems through this comment tool.
We are unable to keep track of the innumerable queries and their answers that we get everyday unless they are sent through "Ask a Question"

Name:*   E-mail:*
City:   Phone:
Comments:* 7000 characters remaining
Spam protection
Enter the code:*
Disclaimer: Material sent in this section is contributed by users. DoctorNDTV accepts no responsibility for the content or accuracy of such material and does not endorse or subscribe to the content.
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
Survey
Radiation and health outcomes

The effect radiation has on human health has been the subject of recent interest.

-------------------------------- Advertisement -----------------------------------